A GENERAL SCHWARZ LEMMA ON K?HLER CH MANIFOLDS

Takashi Yasuoka

    Research output: Contribution to journalArticle

    Original languageEnglish
    Pages (from-to)249-260
    JournalComplex Variables Theory and Application International. J.
    Volume29
    Publication statusPublished - 1996 Jan 1

    Cite this

    A GENERAL SCHWARZ LEMMA ON K?HLER CH MANIFOLDS. / Yasuoka, Takashi.

    In: Complex Variables Theory and Application International. J., Vol. 29, 01.01.1996, p. 249-260.

    Research output: Contribution to journalArticle

    @article{29e214270abc4aecb9f14619c0d9afa7,
    title = "A GENERAL SCHWARZ LEMMA ON K?HLER CH MANIFOLDS",
    author = "Takashi Yasuoka",
    year = "1996",
    month = "1",
    day = "1",
    language = "English",
    volume = "29",
    pages = "249--260",
    journal = "Complex Variables Theory and Application International. J.",

    }

    TY - JOUR

    T1 - A GENERAL SCHWARZ LEMMA ON K?HLER CH MANIFOLDS

    AU - Yasuoka, Takashi

    PY - 1996/1/1

    Y1 - 1996/1/1

    M3 - Article

    VL - 29

    SP - 249

    EP - 260

    JO - Complex Variables Theory and Application International. J.

    JF - Complex Variables Theory and Application International. J.

    ER -